MAUDE Adverse Event Report: ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic knee surgery the anchor backed out while being screwed into the predrilled channel.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with another device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.Photographic evidence was submitted due to contamination precautions and shows the anchor disassembled from the fibertak construct.However, no intraoperative images were provided; therefore, the reported allegation that the anchor backed out during insertion cannot be confirmed.Based on the information available, including submitted photographs, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause of the reported issue is insufficient bone preparation or an improperly aligned insertion technique, resulting in inadequate engagement of the anchor threads within the predrilled channel.

Brand Name
2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24037479
Report Number1220246-2026-00153
Device Sequence Number16070469
Product Code MBI
UDI-Device Identifier00888867290952
UDI-Public(01)00888867290952(11)250707(17)300630(10)15461602
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641-1
Device Lot Number15461602
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown